# SDR SWAA2021031755178

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 29,321 hours, 13,179 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 128990744
- Condition: Faulted
- Location: Rt Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND CENTER BOOST PUMP INOP/WEAKRIGHT SIDE IMBALANCE BY TIME CENTER DEPLETED WAS ABOUT 950 POUNDS ( RIGHT CENTER TANK FUEL BOOST PUMPS ) / REF DMA 0309754R&R RH CENTER BOOST PUMP IMPELLER MOTOR PER MM 28-22-41. OPS CHECK GOOD. ISSUE #3256099 EV #E004990 CL #85756PN OFF/ON 60-989100-5 SN OFF 128990744 SN ON 051251215
